Export: Near-optimal solutions for two point loads between two supports

Olmedo Rojas, Carlos Enrique and Cervera Bravo, Jaime and Vázquez Espí, Mariano (2015). Near-optimal solutions for two point loads between two supports. "Structural and Multidisciplinary Optimization", v. 52 (n. 4); pp. 663-675. ISSN 1615-147X. https://doi.org/10.1007/s00158-015-1258-4.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM